On donne un contre-exemple élémentaire à une conjecture de Pineiro, Szpiro et Tucker concernant l'équidistribution de nombres algébriques de petite hauteur.
We give an elementary counter-example for a conjecture of Pineiro, Szpiro and Tucker about the uniform distribution of algebraic numbers with small height.
Accepté le :
Publié le :
Pascal Autissier 1
@article{CRMATH_2006__342_9_639_0, author = {Pascal Autissier}, title = {Sur une question d'\'equir\'epartition de nombres alg\'ebriques}, journal = {Comptes Rendus. Math\'ematique}, pages = {639--641}, publisher = {Elsevier}, volume = {342}, number = {9}, year = {2006}, doi = {10.1016/j.crma.2006.02.021}, language = {fr}, }
Pascal Autissier. Sur une question d'équirépartition de nombres algébriques. Comptes Rendus. Mathématique, Volume 342 (2006) no. 9, pp. 639-641. doi : 10.1016/j.crma.2006.02.021. https://comptes-rendus.academie-sciences.fr/mathematique/articles/10.1016/j.crma.2006.02.021/
[1] Limit distribution of small points on algebraic tori, Duke Math. J., Volume 89 (1997), pp. 465-476
[2] Mahler measure for dynamical systems on
- Galois orbits of torsion points near atoral sets, Algebra Number Theory, Volume 18 (2024) no. 11, pp. 1945-2001 | DOI:10.2140/ant.2024.18.1945 | Zbl:7930203
- A note on logarithmic equidistribution, International Journal of Number Theory, Volume 20 (2024) no. 5, pp. 1307-1325 | DOI:10.1142/s1793042124500647 | Zbl:7864370
- Galois Distribution on Tori—A Refinement, Examples, and Applications, International Mathematics Research Notices, Volume 2023 (2023) no. 15, p. 13007 | DOI:10.1093/imrn/rnac197
- Distribution of integral division points on the algebraic torus, Transactions of the American Mathematical Society, Volume 371 (2019) no. 1, pp. 357-386 | DOI:10.1090/tran/7238 | Zbl:1416.11113
- The Norm of Gaussian Periods, The Quarterly Journal of Mathematics, Volume 69 (2018) no. 1, p. 153 | DOI:10.1093/qmath/hax028
- Equidistribution and generalized Mahler measures, Number Theory, Analysis and Geometry (2012), p. 609 | DOI:10.1007/978-1-4614-1260-1_26
- Mahler measures and logarithmic equidistribution, Annales de l'Institut Fourier, Volume 59 (2009) no. 3, pp. 977-1014 | DOI:10.5802/aif.2454 | Zbl:1192.14020
- A finiteness property of torsion points, Algebra Number Theory, Volume 2 (2008) no. 2, p. 217 | DOI:10.2140/ant.2008.2.217
Cité par 8 documents. Sources : Crossref, zbMATH
Commentaires - Politique